# SDR HALA2018101600502

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 72 hours, 18 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE 1 OIL FILTER DEGRADE. (OIL FILTER DEGRADE CAUTION ON ECAM. REMOVED & REPLACED NR 1 OIL FILTER & NR 1 OIL FILTER DIFFERENTIAL PRESS SENSOR. ENG NR 1 OIL FILTER DEGRADE MESSAGE DID NOT RETURN. A/C IS OK FOR CONTINUE SERVICE.
